On Antimagic Labeling for Some Families of Graphs

Main Article Content

Noor K. Shawkat
Mohammed A. Ahmed


Antimagic labeling of a graph  with  vertices and  edges is assigned the labels for its edges by some integers from the set , such that no two edges received the same label, and the weights of vertices of a graph  are pairwise distinct. Where the vertex-weights of a vertex  under this labeling is the sum of labels of all edges incident to this vertex, in this paper, we deal with the problem of finding vertex antimagic edge labeling for some special families of graphs called strong face graphs. We prove that vertex antimagic, edge labeling for strong face ladder graph , strong face wheel graph ,  strong face fan graph , strong face prism graph  and finally strong face friendship graph .

Article Details

How to Cite
Shawkat, N. K., & Ahmed, M. A. (2023). On Antimagic Labeling for Some Families of Graphs. Ibn AL-Haitham Journal For Pure and Applied Sciences, 36(1), 284–291. https://doi.org/10.30526/36.1.3014
Author Biographies

Noor K. Shawkat, Department of Mathematics , College of Education for Pure Sciences,Ibn Al –Haitham/ University of Baghdad, Baghdad,



Mohammed A. Ahmed, Department of Mathematics , College of Education for Pure Sciences,Ibn Al –Haitham/ University of Baghdad, Baghdad,




Hartsfield, N.; Ringel, G. Pearls in Graph Theory. Academic Press, Boston - San Diego - New York -London.1990.

Miller, M.; Phanalasy, O.; Ryan, J.; Rylands, L. Sparse Graphs with Vertex Antimagic Edge Labelings. AKCE Int. J. Graphs Comb 2013, 10, 193–19.

Baca, M.; Miller, M. Super Edge-Antimagic Graphs. Brown Walk. Press. Boca Raton. 2008.

Ahmed, M.A.; Babujee, J.B. On Face Antimagic Labeling of Strong Face Plane Graphs. Appl. Math. Sci. 2017, 11, 77–91.

Vasuki, B.; Shobana, L.; Ahmed, M. A. Face Antimagic Labeling for Double Dublication of Barycentric and Middle Graphs. Iraqi journal of science. 2022, 63, 9.

Gallian, J.A. A Dynamic Survey of Graph Labeling. The Electronic Journal of Combinatorics, #DS6. 2020.

Bača, M.; Miller, M.; Ryan, J.; Semaničová-Feňovčíková, A. Magic and Antimagic Graphs; Springer, 2019; ISBN, 3030245810.

Arumugam, S.; Premalatha, K.; Bača, M.; Semaničová-Feňovčíková, A. Local Antimagic Vertex Coloring of a Graph. Graphs Combin. 2017, 33, 275–285.

Baca, M.; Miller, M.; Phanalasy, O.; Ryan, J.; Semanicova-Fenovcikova, A.; Sillasen, A.A. Totally Antimagic Total Graphs. Australia. J Comb. 2015, 61, 42–56.

Exoo, G.; Ling, A.C.H.; McSorley, J.P.; Phillips, N.C.K.; Wallis, W.D. Totally Magic Graphs. Discrete Math. 2002, 254, 103–113.

Golomb, S.W. How to Number a Graph. In Graph theory and computing; Elsevier.1972,23–37.

Cichacz, S.; Görlich, A.; Semaničová-Feňovčíková, A. Upper Bounds on Inclusive Distance Vertex Irregularity Strength. Graphs Comb. 2021, 37, 2713–2721.